# SDR SWAA2023032009531

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS259.5 TO 277 AT LEVEL STR 10L AT PASSENGER CABIN 2023-106361<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED BRACKET LOCATED BS259.5 TO 277 AT LEVEL STR 10L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 AND DWG 141A9502 SHEET (1); REV (A) AND HEAT TREATED AND CONVERTED FROM 6013-T4 TO CONDITION 6013-T6. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2:  REPLACED BRACKET AND FASTENERS LOCATED BS259.5 TO BS277 AT LEVEL STR 10L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 DRAWING 141A9502 SHEET (1); REV (A). MATERIAL USED ALUMINUM SHEET PN:6013-T4 0.050? PO:2021 233206 CONVERTED TO CONDITION 6013-T6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
